# SDR AALA202408093298

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 45,123 hours, 18,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF MAIN CABIN FLOOR PANEL, FOUND FLOOR BREAK LOCATED AT BS 540 AND LBL 0 TO LBL 24 CRACKED AT LBL 0 ATTACH POINT. REMOVED AND REPLACED BREAK ASSEMBLY AT MAIN CABIN FLOOR PANEL. PER B737-NG SRM 51-40-02.
